# SDR SWAA2024070106808

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8775Q
- Make and model: Boeing 737-8
- Aircraft serial: 67762
- Aircraft time: 5,897 hours, 2,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON F/A AFT SIDE WILL NOT TEST F/A SIDE ON F/A AFT SIDE WILL NOT TEST<[01] INSPECTED BOTH AFT FLASHLIGHTS ; RESEATED AND OPS CHECK NORMAL.OK FOR SERVICE PER AMM 25-64-00
